# SDR NACA2019082100139

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DAMAGED HOLE ON INTERCOSTAL "L" ANGLE STA 291-270 STR 11-12R. CRACK AND DAMAGED HOLE ON INTERCOSTAL "L" ANGLE STA 291-270 STR 11-12R REPLACED "L" ANGLE WITH MADE REPAIR PART IAW SRM REV 120 SEC 51-30-01 AND REFER TO SRM REV 120, 53-10-15 PAGE 4 AND 5 AND MATERIAL TEST REPORT #1038.
